International Journal of Theoretical Physics

, Volume 38, Issue 2, pp 519–524 | Cite as

Direct Sum and Hyperbolic Complexification of Hopf Algebras

  • Zai-Zhe Zhong

Abstract

The problem of how to obtain a hyperboliccomplexification of a Hopf algebra from two known Hopfalgebras is discussed. We prove that this Hopf algebrais isomorphic to a direct sum of the two known Hopf algebras, and that therefore this direct sum isalso a Hopf algebra. In particular, the result can beapplied to quantum enveloping algebras.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. Abe, E. (1977). Hopf Algebras, Cambridge University Press, Cambridge.Google Scholar
  2. Jimbo, M. (1985). Letters in Mathematical Physics, 10, 63.Google Scholar
  3. Jimbo, M. (1986). Communications in Mathematical Physics, 102, 537.Google Scholar
  4. Yaglom, I. M. (1979). A Simple Non-Euclidean Geometry and Its Physical Basis, Springer-Verlag, New York, Supplement B.Google Scholar
  5. Zhong Zai-Zhe (1985). Journal of Mathematical Physics, 26, 404.Google Scholar
  6. Zhong Zai-Zhe (1992). Journal of Physics A: Mathematical and General, 24, L397.Google Scholar

Copyright information

© Plenum Publishing Corporation 1999

Authors and Affiliations

  • Zai-Zhe Zhong

There are no affiliations available

Personalised recommendations